# SDR DALA2019032501966

- Difficulty date: March 24, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 54,481 hours, 25,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5795013) DURING INSPECTION FOUND 2 LOWER ANTENNAS BASE PLATES ON LOWER AFT FUSELAGE APPEAR TO BE MISSING. MAINTENANCE REINSTALLED ANTENNA BASE PLATES CHECKS GOOD.
